# SDR VQI2012F00015

- Difficulty date: March 31, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N640VA
- Make and model: Airbus A320-214
- Aircraft serial: 3349
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: ZCV6361
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW CALLED THE OCC VIA AIRCELL TO REPORT THAY HAD A NR 1 ENGINE BLEED FAULT AND A YELLOW HYDRAULIC ENGINE 2 PUMP FAULT, LOW PRESSURE AND RESERVOIR OVERHEAT MESSAGE.  AFTER DISCUSSION WITH THE DISPATCHER, THE DECISION WAS MADE TO DECLARE AN EMERGENCY AND RETURN TO DEPARTURE, DUE TO THE YELLOW HYD SYS ISSUES.  THE ACFT MADE AN UNEVENTFUL LANDING AT 2051Z, TAXIED OFF THE ACTIVE AND RECEIVED A TOW TO THE GATE.  DURING TROUBLESHOOTING, MX FOUND THE NR 2 ENGINE EDP PROVIDED ZERO PRESSURE AND THE ELECTRIC PUMP WAS MAKING GRINDING NOISES AND TRIPPING THE CIRCUIT BREAKER.  THE NR 1 PRESSURE REGULATING VALVE WAS ALSO FOUND AS THE CAUSE OF THE BLEED FAULT.  ALL ABOVE COMPONENTS WERE REPLACED, ALONG WITH THE HP, LP AND CASE DRAIN FILTERS.  TECH SUPPORT AND SIL 29-099, CHECK VALVE 3083GM WAS REPLACED, ALTHOUGH WITH PN ZCV63-6-1 INSTEAD OF THE PREFERRED -7, DUE TO PARTS AVAILABILITY.  THIS CHECK VALVE WILL BE UPGRADED NEXT OPPORTUNITY ONCE PARTS ARE AVAILABLE.  THE ACFT PASSED ALL LEAK AND OPS TESTS OF THE AFFECTED SYS AND WAS RETURNED TO SERVICE ON 4/3/2012.
